If you need an accessible version of this item please contact JSTOR User Support

Ordered Cycle Lengths in a Random Permutation

L. A. Shepp and S. P. Lloyd
Transactions of the American Mathematical Society
Vol. 121, No. 2 (Feb., 1966), pp. 340-357
DOI: 10.2307/1994483
Stable URL: http://www.jstor.org/stable/1994483
Page Count: 18
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Ordered Cycle Lengths in a Random Permutation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
340
    340
  • Thumbnail: Page 
341
    341
  • Thumbnail: Page 
342
    342
  • Thumbnail: Page 
343
    343
  • Thumbnail: Page 
344
    344
  • Thumbnail: Page 
345
    345
  • Thumbnail: Page 
346
    346
  • Thumbnail: Page 
347
    347
  • Thumbnail: Page 
348
    348
  • Thumbnail: Page 
349
    349
  • Thumbnail: Page 
350
    350
  • Thumbnail: Page 
351
    351
  • Thumbnail: Page 
352
    352
  • Thumbnail: Page 
353
    353
  • Thumbnail: Page 
354
    354
  • Thumbnail: Page 
355
    355
  • Thumbnail: Page 
356
    356
  • Thumbnail: Page 
357
    357